# SDR 2001F00464

- Difficulty date: September 11, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SURFACE SKIN DAMAGED AT INBOARD END AFT OF LEADING EDGE SKIN.  (M)
